# SDR DALA2024061005945

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 33,975 hours, 13,008 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: UNKNOWN
- Condition: Bypassing
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHIP 3809 -IFSD/ATB- DUE TO LEFT ENGINE OIL FILTER BYPASS. CREW SHUTDOWN ENGINE FOLLOWING QRH. CORRECTIVE ACTION: INSPECTED MCDS, NO DEBRIS NOTED. OIL FILTER POP OUT INDICATOR DOES NOT SHOW BYPASS. REPLACED SCAVENGE FILTER.
